# SDR AALA20120127TUL08

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 947 UPPER SURFACE FROM LEFT BUTTLINE 20 TO RIGHT BUTTLINE 20 CORRODED.  INSTALLED SERVICEABLE INTERCOSTAL AT STATION 947 BODY LINE 0 AS PER SRM 51-10-02.
